Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pregnant. Taking progesterone vaginally. Started spotting. Taking orally. Not cured. What should be done?

Heelo Dr, Im 5 weeks pregnant and once I started taking progesterone via vaginal i started spotting pink and brown. I called my Dr and he said that maybe we should try taking it via oral, thespotting decreased but i still have some minimal brownspots in the morning. I am resting and by this week i will check the development of my baby via ultrasound . Isanything else I can do? Asyou can imagine im very concerned. Thanks in advance!
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello dear,

At this stage its best for you to take bed rest and avoid intercourse. Continue progesterone tablets and follow pregnancy with regular sonography. It is most important for you to not take stress, because stress is what harms pregnancy the most.
Hope for the best.
Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor